Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operators

Lars Gärding Department of Mathematics, Lund University

TBD mathscidoc:1701.332718

Arkiv for Matematik, 28, (1), 101-109, 1988.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 411 downloads ] [ 0 comments ]
@inproceedings{lars1988global,
  title={Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operators},
  author={Lars Gärding},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531523773527},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={101-109},
  year={1988},
}
Lars Gärding. Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operators. 1988. Vol. 28. In Arkiv for Matematik. pp.101-109. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531523773527.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved